About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 875935, 6 pages
http://dx.doi.org/10.1155/2013/875935
Research Article

An Improved Diagonal Jacobian Approximation via a New Quasi-Cauchy Condition for Solving Large-Scale Systems of Nonlinear Equations

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Department of Mathematical Sciences, Faculty of Science, Bayero University, Kano PMB 3011, Nigeria
3Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 8 August 2012; Revised 14 December 2012; Accepted 15 December 2012

Academic Editor: Turgut Öziş

Copyright © 2013 Mohammed Yusuf Waziri and Zanariah Abdul Majid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Chi-Jo Wang, and Juing-Shian Chiou, “Stabilization Analysis for the Switched Large-Scale Discrete-Time Systems via the State-Driven Switching,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–5, 2013. View at Publisher ยท View at Google Scholar